# SDR USAA2010051190943

- Difficulty date: May 9, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 32,530 hours, 17,648 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - MAJOR REPAIR - DELAMINATION ON FLOORBOARD 252SF BETWEEN FR58 TO FR62 & BETWEEN -Y254 TO -Y765.  REPLACED FLOORBOARD 252SF BETWEEN FR58 TO FR62 & BETWEEN -Y254 TO -Y765 IAW MCGILL IMR 9701 REV G.
